| Model Number |
509 9002 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional testing performed on the reserve product samples confirms that the product meets acceptance criteria.
Event or Problem Description
The clinician reported that there was no bone integration following the bone graft procedure.A follow-up procedure was performed to remove the product and re-graft the site with another bone graft product which resulted in a 4-6 month delay in implant placement.